# SDR AALA202212234657

- Difficulty date: December 14, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N306NY
- Make and model: Boeing 737823
- Aircraft serial: 33343
- Aircraft time: 17,163 hours, 7,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L1 DOOR INBOARD THRESHOLD SUPPORT LOCATED FROM BS 312 TO BS 344 AT LBL 64. REPAIRED SUPPORT PER SRM 51-10-01.
